# SDR R61A201706270467

- Difficulty date: June 7, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N121HQ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000194
- Aircraft time: 24,855 hours, 19,719 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17091883005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN INTERNAL FR 89-90 STR 27-28. PERFORMED DOUBLER REPAIR REF ETD2017-170-051466 ON P/N 170-91883-005 SEE EAMS W/O H5690 SEQ 1555 SN 260 FOR WORK DETAILS. AIRCRAFT REMAINS IN HEAVY CHECK BNA.
